Help for a 45 sudden onset on Migraines

I suddenly started getting migraines right after 2 more lumps in my left breast came back inconclusive. Maybe a coincidence. I went to the dr last week and I’m on Trokendi, Phenergan, and Imitrex. Over the last few days I get the nausea, then migraine, the numbness in my left hand and then some weakness in my arm. I haven’t told my Neurologist yet, not sure if that’s significant? BTW, these are at least 5 days a week. I’m miserable. Any advice that you could give would be awesome! Thank you so much in advance! ❤️


Community Answers
  • lightweaver
    4 months ago

    I wish I could help. The body works in strange ways. Please tell your dr.

  • Holly Baddour moderator
    4 months ago

    Hi @mistybrooks – So glad you shared this important question with us. It definitely sounds concerning and very worth sharing with your neurologist as your earliest convenience. We don’t give medical advice on this site- so would just encourage you to get this checked out by a migraine specialist as soon as possible. As you probably already know, migraine is a complex neurological disease so can carry with it many symptoms including numbness and nausea. That said, some migraine medications cause their own bizarre side effects as well. However, the extreme uptick in frequency of attacks sounds troubling. Please stay in touch and let us know how things go with your doctor. Thinking of you.

  • Share Your Answer

    Poll